Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Obstructed one dimensional local complete intersections


Author: Gayn B. Winters
Journal: Bull. Amer. Math. Soc. 83 (1977), 410-411
MSC (1970): Primary 14H10; Secondary 14D15
DOI: https://doi.org/10.1090/S0002-9904-1977-14300-0
MathSciNet review: 0429892
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Kodaira, On compact analytic surfaces. II, Ann. of Math. (2) 78 (1963), 1-40. MR 32 #1730. MR 184257
  • 2. S. Lichtenbaum and M. Schlessinger, The cotangent complex of a morphism, Trans. Amer. Math. Soc. 128 (1967), 41-70. MR 35 #237. MR 209339
  • 3. Y. Namikawa and K. Ueno, The complete classification of fibres in pencils of curves of genus two, Manuscripta Math. 9 (1973), 143-186. MR 51 #5595. MR 369362
  • 4. A. P. Ogg, On pencils of curves of genus two, Topology 5 (1966), 355-362. MR 34 #1321. MR 201437
  • 5. G. Winters, On the existence of certain families of curves, Amer. J. Math. 96 (1974), 215-228. MR 50 #9874. MR 357406

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14H10, 14D15

Retrieve articles in all journals with MSC (1970): 14H10, 14D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14300-0

American Mathematical Society